# SDR CALA2025111211167

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 94,429 hours, 11,037 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82283013
- Part serial: 41710043
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF FOR ENG FAILURE INDICATION FOLLOWD BY ENG FAIL AND EEC FAIL IAW FIM 77-11 TASK 805 P2 AND P5 ON EPCS PAGE.   CHECKED SIMILAR  LEAKAGE CHECK FOR BOTH LINES CO WITH NO FINDING.   REPLACED THE EEC IAW AMM 73-21-04-400-801, EEC SOFTWARE CONFIGURATION CHECKED GOOD.
